# SDR YENA2025072500764

- Difficulty date: July 24, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10446
- Aircraft time: 15,031 hours, 2,228 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9090120201
- Part serial: A0052341
- Condition: Faulted
- Location: Zone 400
- Part time: 11,732 hours, 2,232 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#32, AMS-BOS. (ETOPS) "ENG FIRE LOOP FAULT LOOP B ( ENGINE FIRE DETECTION SYSTEMS 2) LOOP B ); REF LPS 3504565-1/2 (REPLACED ENG 2 PYLON LOOP B HARNESS 41WD2 IAW AMM 26-12-63. OPS CHKS REQD REF LP 3504569-1 FOR OPS CHKS) AND 3504566-1/2(REPLACED ENG 2 PYLON LOOP B 4WD2 IAW AMM 26-12-16 OPS CHKS REQD REF LP 3504569-1 FOR OPS CHKS) (REPLACED ENG 2 PYLON LOOP B/A RACK ASSY IAW AMM 26-12-16) FOR TROUBLE SHOOTING AND CORRECTIVE ACTIONS MDDR CLEARED MX-4 UPDATED PLACARD REMOVED.
